# SDR FDEA201010204115

- Difficulty date: October 20, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Part number: 312N531026
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON - FAMV COOLING INLET DUCT CRACK ON INBD SCREW FLANGE. NR1 PYLON CRACKED FAMV COOLING INLET DUCT R & R IAW AMM 36-11-16-4-1 REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
